# SDR DXTA200300037

- Difficulty date: May 27, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 1,349 hours, 848 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL, HAD A COMPLETE LOSS OF SYSTEM HYD FLUID AND EMERGENCY BRAKE WAS USED, AIRCRAFT HYDROPLANED BUT STOPPED SAFELY, NO VISIBLE DAMAGE TO AIRCRAFT.  REPLACED ORING PLUG, ON "A" HYDRAULIC MANIFOLD, AND OPERATIONALLY TESTED, BLED SYSTEM AND LEAK CHECKED, IAW CE750 M/M CP: 29-10-01.
